71.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

nausea/dizziness from Tamoxifen

5 REPLIES 5
maisiecake
Member

Re: nausea/dizziness from Tamoxifen

I've been on tamoxifen for 3 months now and feel nauseus every morning when I wake up. It starts as soon as I move and wears off slowly during the day.It's like being pregnant!!! onc's registrar suggested taking domperidone like I had during chemo but I really don't want any more drugs. I was v sick during chemo too. no dizziness though. hope it wears off!

Guest user
Not applicable

Re: nausea/dizziness from Tamoxifen

Yes I'm on it year and a half and still get nausea,dizziness etc, but I have recently changed brand to remlon chem as someone suggested the coatings on tamoxifen can be different depending on VRAM nd. This is true as I have read labels. Wockhardt is the brand I seem to have problems with. Good luck x
poemsgalore
Member

Re: nausea/dizziness from Tamoxifen

My onco has given me four weeks off. I was on Anastrazole, but the itching was unbearable. I didn't have any other SEs though. After my four weeks off she is putting me onto Tamoxifen. I shan't be very happy if it makes me feel sick. I didn't have any sickness through chemo and don't fancy it now. Bone aches won't bother me. I have RA, so I'm used to that. You can always take a pill for a pain, but there's nothing you can do for itching - except scratch, and I've scratched too much skin off already!!

lottie63
Member

Re: nausea/dizziness from Tamoxifen

Hi Hearty

               I have been on tam for over a year now and the side effects you are describing were bad for me too at the beginning, the nausea/ was awful but that has subsided it did take a good 6 months though im sorry to say, I still have some bad Effects, headaches & flushes, bone aches being the worse but it is all manageable , oh and I forgot weight gain !! The dizzy spells could be a sign of high blood pressure so best get it checked just in case, hope things improve for you

 

xx

Janet_BCC
Member

Re: nausea/dizziness from Tamoxifen

Dear hearty,

 

I'm sure other members will soon be along to answer you question.

 

It might also be helpful to talk this over with one of our helpliners.  They can offer practical information and emotional support.  (Opening hours are 9-5 weekdays and 10-2 on Saturdays.  The number is  0808 800 6000 )

 

I've also attached  a link to our publication on Tamoxifen.  Page 4 mentions possible side effects:

 

http://www2.breastcancercare.org.uk/sites/default/files/bcc20_tamoxifen_2013.pdf

 

Very best wishes

 

Janet

BCC Moderator

hearty
Member

nausea/dizziness from Tamoxifen

I've just started taking Tamoxifen a few days ago and within 5 hours of me taking a tablet I feel nauseous and dizzy. I finished chemo a month ago and I had severe nausea and sickness throughout it. As with chemo, my tongue has gone yellow and I have a horrible taste in my mouth all the time.

Has anyone else had this side effect and is it likely to last....the thought of 5 years of feeling nauseous and dizzy depresses me.

I'm very small and with the chemo and antisickness drugs they all seem to swamp me.

Has anyone else had these side effects? I'm interested to hear from anyone who has been on Tamoxifen for quite a while - basically, is there any hope that things may get better?